Publication
Title
Adsorption and desorption in confined geometries : a discrete hopping model
Author
Abstract
Language
English
Source (journal)
The European physical journal. Special topics
Publication
2014
ISSN
1951-6355
Volume/pages
223:14(2014), p. 3243-3256
ISI
000346416400015
Full text (Publisher's DOI)
Full text (open access)
UAntwerpen
Faculty/Department
Research group
Project info
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 06.02.2015
Last edited 11.05.2018
To cite this reference